Inventiones mathematicae

, Volume 86, Issue 1, pp 63–74 | Cite as

Varieties with small dual varieties, I

  • Lawrence Ein


Dual Variety 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Ballico, E., Chiantini, L.: On smooth subcanonical varieties of codimension 2 n≧4 (To appear in Ann. Mat. Pure Appl.)Google Scholar
  2. 2.
    Barth, W.: Transplanting cohomology class in complex projective space. Am. J. Math.92, 951–961 (1970)Google Scholar
  3. 3.
    Ein, L.: Stable vector bundle on projective space in charp>0. Math. Ann.254, 53–72 (1980)Google Scholar
  4. 4.
    Ein, L.: Varieties with small dual varieties II. (preprint)Google Scholar
  5. 5.
    Elencwajg, G., Hirschowitz, A., Schneider, M.: Les fibres uniformes de rang au plusn sur n(). Proceedings of the Nice Conference 1979 on Vector bundles and Differential equationsGoogle Scholar
  6. 6.
    Fulton, W., Lazarsfeld, R.: Connectivity and its applications in algebraic geometry, Lect. Notes Math.862, 26–92 (1981)Google Scholar
  7. 7.
    Fujita, T.: On the structure of polarized manifolds with total deficiency one I. J. Math. Soc. Jpn32–4, 709–775 (1980)Google Scholar
  8. 8.
    Fujita, T.: On the structure of polarized manifolds with total deficiency one II. J. Math. Soc. Jpn.33–3, 415–434 (1981)Google Scholar
  9. 9.
    Fujita, T., Roberts, J.: Varieties with small secant varieties: the extremal case. Am. J. Math.103, 953–976 (1981)Google Scholar
  10. 10.
    Griffiths, P., Harris, J.: Algebraic geometry and local differential geometry. Ann. Sci. Ec. Norm. Super.12, 355–432 (1979)Google Scholar
  11. 11.
    Hartshorne, R.: Varieties of low codimension in projective space. Bull. Am. Math. Soc.80, 1017–1032 (1974)Google Scholar
  12. 12.
    Hartshorne, R.: Algebraic geometry. Graduate Text in Mathematics, vol. 52. Berlin-Heidelberg-New York: Springer 1977Google Scholar
  13. 13.
    Hefez, A., Kleiman, S.: Notes on duality for projective varieties (to appear)Google Scholar
  14. 14.
    Ionescu, P.: An enumeration of all smooth projective varieties of degree 5 and 6. Increst Preprint Series Math.74 (1981)Google Scholar
  15. 15.
    Kleiman, S.: About the conormal scheme (to appear)Google Scholar
  16. 16.
    Kleiman, S.: Plane forms and multiple point formulas (to appear)Google Scholar
  17. 17.
    Kleiman, S.: The enumerative theory of singularities. In: Holme, P. (ed.): Real and complex singularities. Oslo 1976, pp. 297–396. Sijtoff and Noordhoof 1977Google Scholar
  18. 18.
    Kobayashi, S., Ochiai, T.: Characterizations of complex projective spaces and hyperquadrics. J. Math. Kyoto Univ.13–1, 31–47 (1973)Google Scholar
  19. 19.
    Lazarsfeld, R., Van de Ven, A.: Recent work of F.L. Zak (appeared in DMV-seminar)Google Scholar
  20. 20.
    Lamothe, K.: The topology of complex projective varieties after S. Lefschetz. Topology20, 15–51 (1980)Google Scholar
  21. 21.
    Mori, S.: Projective manifolds with ample tangent bundles. Ann. Math.110, 593–606 (1979)Google Scholar
  22. 22.
    Mumford, D.: Some footnote of the work of C.P. Ramanujam. In: Ramanujam, C.P.: A Tribute, pp. 247–262. Berlin-Heidelberg-New York: Springer 1978Google Scholar
  23. 23.
    Okonek, C., Spindler, H., Schneider, M.: Vector bundles on complex projective space. Prog. Math.3, Basel, Boston: Birkhäuser (1980)Google Scholar
  24. 24.
    Ramanajam, C.P.: Remarks on the Kodaira vanishing theorem. J. Indian Math. Soc.36, 41–51 (1972)Google Scholar
  25. 25.
    Room, T.: A Synthesis of Clifford matrices and its generalization. Am. J. Math.74, 967–984 (1952)Google Scholar
  26. 26.
    Sommese, A.J.: Hyperplane section of projection surface I-the adjunction mapping. Duke Math. J.46, 377–401 (1979)Google Scholar
  27. 27.
    Van de Ven, A.: On the 2-connectedness of the very ample divisor on a surface. Duke Math. J.46, 403–407 (1979)Google Scholar
  28. 28.
    Zak, F.: Projection of algebraic varieties. Math. U.S.S.R. Sbornik,44, 535–544 (1983)Google Scholar
  29. 29.
    Zak, F.: Varieties of small codimension arising from group action. Addendum of ‘Recent work of F.L. Zak’ (to appear)Google Scholar

Copyright information

© Springer-Verlag 1986

Authors and Affiliations

  • Lawrence Ein
    • 1
  1. 1.Department of MathematicsUniversity of CaliforniaLos AngelesUSA

Personalised recommendations